# SDR SWAA2014082931442

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 54,605 hours, 43,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Part number: 6546558
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE UPPER FLANGE FASTENERS MISSING AT BS 908 STRINGER 9L.  INSTALLED FASTENER IAW SRM & DWG.
